Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170

      [Search Papers] [Print this List]
    1381. M. R. Pournaki (Joint with C. Bessenrodt and A. Reifegerste),
    A note on the orthogonal basis of a certain full symmetry class of tensors,
    Linear Algebra Appl. 370(2003), 369-374  [abstract]    MR 2004f:15052
     
    1382. H. Kharaghani,
    On a class of symmetric balanced generalized weighing matrices,
    Des. Codes Cryptogr. 30(2003), 139-149  [abstract]   
     
    1383. J. S. Eivazloo and Moj. Moniri,
    Expansions of ordered fields without definable gaps,
    Math. Logic Quart. 49(2003), 72-82  [abstract]   
     
    1384. M. Tousi and S. Yassemi,
    Tensor products of some special rings,
    J. Algebra 268(2003), 672-676  [abstract]   
     
    1385. Mor. Moniri,
    On two questions about feasibly Constructive Arithmetic,
    Math. Logic Quart. 49(2003), 425-427  [abstract]    MR 2004g:03100
     
    1386. A. Abdollahi,
    Certain locally nilpotent varieties of groups,
    Bull. Aust. Math. Soc. 67(2003), 115-119  [abstract]    MR 2004b:20039
     
    1387. G. B. Khosrovshahi and B. Tayfeh-Rezaie,
    Some results on the existence of large sets of t-designs,
    J. Combin. Des. 11(2003), 144-151  [abstract]    MR 2004c:05027
     
    1388. Mor. Moniri,
    Independence results for weak systems of intuitionistic arithmetic,
    Math. Logic Quart. 49(2003), 250-254  [abstract]    MR 2004d:03129
     
    1389. S. Akbari, R. Ebrahimian, H. Momenaee Kermani and A. Salehi Golsefidy,
    Maximal subgroups of GLn(D)*,
    J. Algebra 259(2003), 201-225  [abstract]   
     
    1390. Z. Eslami,
    LS[7] (3,5,11) Exists,
    J. Combin. Des. 11(2003), 312-316  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.